Alert archive / Georgia / River Flood Warnings in 2012

River Flood Warning 1, NWS Tallahassee, FL

February 19, 2012Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Feb 19, 2012, 11:12 AM EST for Lee County, Georgia. It took effect at Feb 23, 2012, 5:30 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 11:12 AM EST (16:12 UTC)
In effect from
Feb 23, 2012, 5:30 AM EST
Expired
Feb 20, 2012, 1:44 PM EST
In force
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Lee County, GA

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 6.97 ft at Feb 21, 2012, 11:00 AM EST.

actionminormoderate5101502/1902/2002/21
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WGUS42 KTAE 191612
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 AM EST SUN FEB 19 2012

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD
WARNING FOR 
THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING
LEE COUNTY
 ...MINOR FLOODING IS FORECAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND
DO NOT DROWN.


&&

GAC177-201612-
/O.NEW.KTAE.FL.W.0001.120222T0051Z-120224T0120Z/
/DSNG1.1.ER.120222T0051Z.120223T0000Z.120223T1920Z.NO/
1112 AM EST SUN FEB 19 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM TUESDAY EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 5.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO
RISE TO NEAR 14.6 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE
BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER KINCHAFOONEE
ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

KINCHAFOONEE CREEK
  DAWSON AT P   13   5.4 SUN 10 AM    9.2   11.9   14.1   13.9   10.7



$$
2 follow-up statements
380 
WGUS82 KTAE 201415
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EST MON FEB 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE 
  COUNTY 
 ...MINOR FLOODING IS FORECAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


&&

GAC177-211415-
/O.EXT.KTAE.FL.W.0001.120223T1030Z-120224T0100Z/
/DSNG1.1.ER.120223T1030Z.120223T1200Z.120223T1900Z.NO/
915 AM EST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 AM MONDAY THE STAGE WAS 6.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO 
  NEAR 13.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
  THE FLOODING BEGINS AT 10 FEET.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

KINCHAFOONEE CREEK
  DAWSON AT P   13   6.8 MON 08 AM    8.8   11.7   13.1   11.0    8.3




$$

$$
806 
WGUS82 KTAE 201844
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EST MON FEB 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY AFFECTING LEE 
  COUNTY
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


&&

GAC177-201914-
/O.CAN.KTAE.FL.W.0001.000000T0000Z-120224T0100Z/
/DSNG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 PM EST MON FEB 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE KINCHAFOONEE CREEK NEAR DAWSON AT PINEWOOD RD IN LEE COUNTY.
* AT  1:30 PM MONDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.8 FEET THURSDAY 
  MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM AT LEESBURG
  THE FLOODING BEGINS AT 10 FEET...SO SOME MINOR FLOODING DOWNSTREAM CAN STILL 
  BE EXPECTED.

&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

KINCHAFOONEE CREEK
  DAWSON AT P   13   6.9 MON 01 PM    8.0    9.6   10.8    8.9    6.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 19, 11:03 AM EST, 9 minutes earlier.

Area forecast discussion, Feb 19, 11:03 AM EST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EST Sun Feb 19 2012

.UPDATE...
The latest 15z MSAS objective analysis shows a broad area of low
pressure between 1006-1007mb centered over the state of Georgia.
As such, winds over the northern half of our area were slow to
increase this morning with a lack of a substantial pressure
gradient. However, as the low pulls away to the northeast over the
next few hours, the gradient should continue to increase with
winds picking up. This is already being seen over the southeastern
half of our land areas, and over the coastal waters, where
clearing has allowed for deeper mixing. The MSAS analysis and a
subjective look at the observed wind fields suggests there are
multiple pressure troughs or fronts extending S-SW off the broad
area of low pressure. The first is just east of our area and this
is what most of the thunderstorms had fired along overnight. The
second extends from up near Ben Hill County, to near Thomasville,
to near St. Mark's. Winds along this boundary are shifting from
SSW to WSW, with slightly higher dewpoints (66-68F) residing just
east (encompasses the far SE part of our forecast area). The final
boundary extends from near Albany, to near Panama City, with a
wind shift from the WSW to NW along the boundary. NW of the
boundary across the northwest part of our area, temperatures are
still cool (around 60F) and winds haven't been all that gusty due
to a lack of mixing.

Highest confidence in achieving Wind Advisory Criteria is SE of
the ABY-ECP line, with decreasing confidence as you approach our
NW border in SE AL. Since the Advisory is already in effect for
all zones, we will leave it up everywhere for now.

Dewpoints have been slower to decrease across the southeast part
of our area than models have forecast, and temperatures are much
warmer than models have forecast as well. This is indicative of
the models having difficulty initializing the multiple subtle
wind-shifts and boundaries. The end result may be that shower
chances hang around a little longer near our eastern border and
the Florida Big Bend region. PoPs were nudged up in the SE through
21z or so. Given strong atmospheric wind profiles (1000-2000m
winds around 40-45 knots), any shower would have the potential in
aiding downward transfer of higher momentum air aloft and perhaps
some wind gusts in excess of 40 mph. Outside of showers, general
gradient winds should lead to widespread 30-35mph gusts SE of a
line from ABY-ECP.

&&

.AVIATION [through 18z Monday]...
Main story today is the winds, which look to have a large westerly
component, and may gust to around 35 knots at times, particularly
at TLH and VLD. Isolated showers around VLD could produce some
locally even stronger gusts, either in the vicinity of the
terminal or perhaps at the terminal site. The winds will create
crosswind issues on any north-south oriented runways. Low stratus
has been slow to erode over DHN, and this may continue into the
mid afternoon hours (around 20-21z). Winds may be less gusty at
that particular terminal as well. Winds subside and veer to the
north overnight with decreasing clouds and VFR.

&&

.MARINE...
Surface low pressure is moving from AL into GA this morning with the
trailing cold front pushing eastward across our eastern waters. The
pressure gradient is tightening up behind the front and we have
already seen gusts reported over 40 knots upstream over the North
Central Gulf. We fully expect the current gale warning to verify
based on frequent gusts and we could actually see a brief sustained
wind at gale force (34 kt) with seas exceeding 10 feet offshore. As
the low moves off the Carolina coast, the gradient will quickly
weaken and winds will drop off steadily after midnight. High
pressure will move off the Southeast U.S. coast on Tuesday with
winds veering to onshore. A warm front will lift across the waters
Tuesday night and Wednesday with a weak cold frontal passage on
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   73  40  65  44  72 /  20   0   0  10  10
Panama City   68  41  62  51  67 /  10   0   0  10  10
Dothan        62  38  63  45  69 /  30   0   0  10  10
Albany        66  38  63  43  69 /  10   0   0  10  10
Valdosta      76  40  64  44  71 /  40  10   0  10  10
Cross City    73  40  67  44  72 /  30  10   0  10  10
Apalachicola  71  41  62  49  66 /  10   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 10 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GA...Wind Advisory until 11 PM EST this evening for all zones.

FL...Wind Advisory until 11 PM EST /10 PM CST/ this evening for
     all zones.

     High Surf Advisory until 1 AM EST /Midnight CST/ Monday for
     Coastal Bay-Coastal Gulf-South Walton.

GM...Small Craft Advisory until 7 AM EST Monday for Apalachee Bay-
     Coastal waters from Suwannee River to Keaton Beach FL out
     20 NM.

     Small Craft Advisory from 9 PM this evening to 7 AM EST Monday
     for Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Apalachicola to Destin
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

     Gale Warning until 9 PM EST this evening for Coastal waters From
     Ochlockonee River to Apalachicola FL out to 20 NM-Coastal
     waters from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

&&

Update...Lamers
Aviation...Lamers
Marine...Wool
Hazardous weather outlook, Feb 19, 4:35 AM EST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EST SUN FEB 19 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-200945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
435 AM EST SUN FEB 19 2012 /335 AM CST SUN FEB 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

A SQUALL LINE AND PARENT COLD FRONT WILL EXIT EAST AND OUT OF THE
LOCAL AREA EARLY THIS MORNING. IN ITS WAKE...HEAVY RAINS FROM THE
PREDAWN HOURS MAY LEAVE STANDING WATER ON ROADS AND STREETS INTO
THE FIRST FEW HOURS OF THE MORNING.

WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT WITH GUSTS OF 40
TO 45 MPH POSSIBLE ACROSS THE AREA.

HIGH SURF AND DANGEROUS RIP CURRENTS ARE EXPECTED ALONG THE
BEACHES. STRONG WINDS AND HIGH SEAS WITH GUSTS TO GALE FORCE ARE
LIKELY FOR A LARGE PORTION OF THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE LOCAL AREA TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT. AT THIS TIME SEVERE WEATHER IS NOT
FORECAST.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Feb 19, 7:44 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
744 AM EST SUN FEB 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND DMG     6 W PUTNEY              31.48N 84.22W
02/18/2012                   DOUGHERTY          GA   BROADCAST MEDIA

            A TREE FELL ONTO A HOUSE AND A CAR ON HOMESTEAD AVENUE.
            TIME ESTIMATED FROM RADAR.

0925 PM     FLOOD            1 SSE ALBANY            31.57N 84.17W
02/18/2012                   DOUGHERTY          GA   BROADCAST MEDIA

            FLOODING CLOSED PARTS OF OGLETHORPE BOULEVARD AND DAVIS
            STREET IN ALBANY.

0935 PM     TSTM WND DMG     4 S EAST DOUGHERTY      31.46N 83.99W
02/18/2012                   WORTH              GA   BROADCAST MEDIA

            DOWNED TREES BLOCKED HIGHWAY 133 AT NELMS ROAD. TIME
            ESTIMATED FROM RADAR.

&&

DELAYED REPORTS FROM WALB-TV NEWS ARTICLE IN ALBANY.

08-LAMERS
Local storm report, Feb 19, 8:14 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EST SUN FEB 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     1 NNW CUBA              31.30N 84.87W
02/18/2012                   EARLY              GA   PUBLIC

            A FEW TREES WERE REPORTED DOWN ACROSS EARLY COUNTY. TIME
            AND LOCATION GENERALIZED BASED ON STRONGEST RADAR
            VELOCITIES.

0920 PM     TSTM WND DMG     6 SSW ALBANY            31.50N 84.21W
02/18/2012                   DOUGHERTY          GA   PUBLIC

            TREE BLOWN DOWN ON LEARY ROAD NEAR NEWTON ROAD. TIME
            ESTIMATED FROM RADAR.

0920 PM     TSTM WND DMG     2 NNW BETHANY           30.88N 84.73W
02/18/2012                   DECATUR            GA   PUBLIC

            TREES BLOWN DOWN ALONG YATES SPRING ROAD.

0923 PM     TSTM WND DMG     3 E BAINBRIDGE          30.90N 84.52W
02/18/2012                   DECATUR            GA   PUBLIC

            TREES REPORTED DOWN NEAR BLACK JACK RD AND POWER LINES
            DOWN AROUND BAINBRIDGE.

0925 PM     TSTM WND DMG     CAMILLA                 31.23N 84.21W
02/18/2012                   MITCHELL           GA   PUBLIC

            TREES DOWN WITH POWER OUTAGES IN PARTS OF CAMILLA. TIME
            ESTIMATED FROM RADAR.

0932 PM     TSTM WND DMG     PELHAM                  31.13N 84.15W
02/18/2012                   MITCHELL           GA   PUBLIC

            TREES AND POWER LINES DOWN IN PELHAM. TIME ESTIMATED FROM
            RADAR.

0945 PM     TSTM WND DMG     MEIGS                   31.07N 84.09W
02/18/2012                   THOMAS             GA   PUBLIC

            TREE LIMBS BLOWN DOWN. TIME ESTIMATED FROM RADAR.

0945 PM     TSTM WND DMG     MEIGS                   31.07N 84.09W
02/18/2012                   THOMAS             GA   PUBLIC

            STRONG WINDS WERE ACCOMPANIED BY HAIL. A TRAMPOLINE WAS
            BLOWN INTO SOME TREES.

0955 PM     HAIL             2 N MOULTRIE            31.21N 83.79W
02/18/2012  E0.88 INCH       COLQUITT           GA   PUBLIC

            NICKEL SIZE HAIL NORTH OF MOULTRIE. TIME ESTIMATED FROM
            RADAR.

0958 PM     TSTM WND DMG     SUMNER                  31.51N 83.74W
02/18/2012                   WORTH              GA   PUBLIC

            TREES DOWN WITH HAIL ALSO REPORTED. POWER OUTAGES.

1025 PM     HAIL             4 WNW NASHVILLE         31.22N 83.32W
02/18/2012  E1.75 INCH       BERRIEN            GA   PUBLIC

            LOCATION IS APPROXIMATE...HAIL REPORTED IN WESTERN
            BERRIEN COUNTY WITH CORE OF SEVERE THUNDERSTORM.

&&

DELAYED PUBLIC REPORTS FROM WALB-TV FACEBOOK PAGE. MOST TIMES ARE
ESTIMATED BASED ON RADAR. A FEW LOCATIONS ESTIMATED BASED ON GENERAL
LOCATION DESCRIPTIONS.

08-LAMERS
Local storm report, Feb 19, 8:26 AM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
826 AM EST SUN FEB 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 SE APALACHEE REGIONAL 30.41N 84.14W
02/19/2012  M3.50 INCH       LEON               FL   EMERGENCY MNGR

            RAIN TOTAL AT LOUVINIA DRIVE AND OLD ST. AUGUSTINE RD

0730 AM     HEAVY RAIN       LAKE PARK               30.68N 83.19W
02/19/2012  M3.93 INCH       LOWNDES            GA   COCORAHS

            HEAVY RAINFALL TOTAL FROM A COCORAHS OBSERVER.

&&

08-LAMERS
Local storm report, Feb 19, 9:13 AM EST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 AM EST SUN FEB 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     3 E MIDLAND CITY        31.32N 85.45W
02/18/2012  M45.00 MPH       DALE               AL   ASOS

            39 KNOT PEAK WIND MEASURED AT THE DOTHAN AIRPORT ASOS
            KDHN.

0841 PM     TSTM WND GST     2 NE MARIANNA           30.80N 85.21W
02/18/2012  M40.00 MPH       JACKSON            FL   ASOS

            35 KNOT PEAK WIND MEASURED AT THE MARIANNA ASOS KMAI.

0915 PM     TSTM WND GST     5 NW BAINBRIDGE         30.97N 84.63W
02/18/2012  M49.00 MPH       DECATUR            GA   AWOS

            43 KNOT WIND GUST AT BAINBRIDGE AWOS KBGE.

1000 PM     TSTM WND GST     5 ESE MOULTRIE          31.15N 83.72W
02/18/2012  M49.00 MPH       COLQUITT           GA   MESONET

            49.3 MPH PEAK WIND MEASURED AT GEORGIA AEMN MESONET SITE
            AT SUNBELT AGRICULTURAL EXPO.

&&

DELAYED PEAK THUNDERSTORM WIND GUST MEASUREMENTS FROM LAST EVENINGS
STORMS.

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:24 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller51 min
Feb 18, 8:15 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller45 min
Feb 18, 8:34 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole41 min
Feb 18, 8:53 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole37 min
Feb 18, 9:10 PM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Worth50 min
Feb 18, 9:11 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady49 min
Feb 18, 9:12 PM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more2 hr
Feb 18, 9:22 PM ESTSevere Thunderstorm WarningTAEColquitt, Mitchell38 min
Feb 18, 9:39 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas51 min
Feb 18, 9:44 PM ESTAreal Flood AdvisoryTAEBerrien, Brooks, Colquitt, Cook, Dougherty, Grady and 7 more2 hr
Feb 18, 9:50 PM ESTSevere Thunderstorm WarningTAESeminole40 min
Feb 18, 9:57 PM ESTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Turner, Worth48 min
Feb 18, 10:02 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes43 min
Feb 18, 10:30 PM ESTTornado WarningTAEBerrien, Lanier30 min
Feb 18, 10:46 PM ESTSevere Thunderstorm WarningTAEBerrien, Lanier14 min
Feb 18, 11:47 PM ESTAreal Flood AdvisoryTAEDecatur, Grady, Seminole, Thomas118 min

Nearby

River Flood Warnings in Georgia, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.